Undiagnosed Symptoms Community
Tingling and Adderall(adderrall)
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tingling and Adderall(adderrall)

I take Adderall (adderrall) and have daily for about five months and occasionally get an uncomfortable tingling/numbness on my arms and face but today it wasn't just uncomfortable, I thought I was going to die. While driving I began to feel a tingling sensation in my face, arms and legs. The sensation slowly intencified and soon my whole body was tingling unbelievably (worst in my chest and abbs). I steped out of my car and could barly walk and had little control over my muscles. My feild of vision closed to a small hole and I began to panic witch made the tingling evan worse. I called 911 and calmed down a little. The symtoms (symptoms) subsided compleetly in about 5 minutes. Thoughout the day i've had a few tingling epesodes but not as severe as the one before. Can adderall (adderrall) alone have this bad of an effect on circulation?
Related Discussions
3 Comments
Blank
Avatar_n_tn
Hi

Did you ever find out if the tingling and numbness was related to adderall (adderrall)?  I am asking because I had been taking addrall for several weeks and experieced toe numbness/tingling which eventually expanded up my feet.  I stoped taking it immediately and told my doctor who doesn't see how the med and the experience is related.  He prescribed me ritalin instead, but befor i take it i want to determine the reasoning for my experience.  Although I have been off the adderall (adderrall) for weeks, i still have the numbess in one of my feet.

Thanks a bunch for your time. I hope you got better.
Blank
Avatar_n_tn
I have been taking Adderall (adderrall) for over a year and have the same experiences.  Doctors couldn't figure out what was wrong and didn't think it was a connection with the medicine (which is crazy.)  When I stopped taking it, the symptoms went away but I did experience withdrawals for a while.
Blank
351246_tn?1379685732
Hi
Thanks for writing to the forum!
The symptoms could be due to the drug itself or due to overdose of the drug. However there are other possibilities too. Talk to your doctor ASAP.
This also looks like an episode of transient ischemic attack wherein the blood supply to brain is temporarily cut off. The episodes last for a maximum of 24 hours and then resolve or a new symptom starts. Please consult a neurologist. You will need to undergo a MRI of the brain.
The second possibility is seizures. Again a prompt evaluation is needed. You must however consult a neurologist as both the conditions could be serious.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top General Health Answerers
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
1622896_tn?1426267159
Blank
bobdylan1958
Somewhere ?, United Kingdom